Main Stage Events

Saturday, September 18

10:30 a.m. – Opening Ceremonies and Festival Dedication

11 a.m. – ShBoom Acapella Quartet

11:30 a.m. – Speaker N.C. Squatch Watchers

The NC Squatch Watchers have been a Bigfoot/paranormal research team for 10+ years. The team features Taylor Cook , Tate Fulbright, Toby Bolick, and [team leader] David Martin.

Focusing on mostly Bigfoot research with occasional ghost hunts, the team has been featured weekly on a local television station, channel 14 WHKY, and their segment has had the highest ratings out of all the shows on that channel. 

In addition to their segment on local TV, the team has been interviewed on radio stations such as Night Callers Radio.  They have also been contacted about being featured on other radio stations to discuss their research.

NC Squatch Waters are also being featured in a new bigfoot book called “Bigfoot and Woolybooger Tales 2”.  Recently added to the team are Taylor Cook’s longtime friends, NFL stars Deangelo Williams and Gary Barnidge. 

Within the last 2 years, the team took their encounters and evidence to social media gaining a following on Facebook, Instagram, and YouTube of a combined 27,000 fans wanting more.

12 p.m. – Speaker Robyn Moonshadow

Robyn Moonshadow is a cryptozoologist, parapsychologist researcher and field investigator. When Robyn was 13, she had her first Sasquatch sighting.

12:30 p.m. – ShBoom Acapella Quartet

1 p.m. – Sasquatch the Legend Bigfoot Costume Contest

Do you consider sasquatch more hairy than scary? Maybe you think he also has big hands to accompany his feet. Here’s your chance to showoff your Sasquatch Costume in front of thousands of people. To register, fill out the form below or visit the Main Stage area to register at least 30 minutes before the contest.


Sasquatch the Legend Bigfoot Costume Contest Registration Form




1:30 p.m. – Speaker Dwight Campbell

2 p.m. – Flavors on Main Bigfoot Calling Contest

Bigfoot. The man. The myth. The legend. No matter what your thoughts on the big guy, we all have an idea of what he sounds like. Fill out the form below or visit the Main Stage Area at least 30 minutes before the event to pre-register for the Flavors on Main Bigfoot Calling Contest.


Flavors on Main Bigfoot Calling Contest


2:30 p.m. – ShBoom Acapella Quartet

3 p.m. – Speaker Christian MacLeod

3:30 p.m. – Speaker SheSquatchers

She-Squatchers came together in 2015 to begin their “all female bigfoot experiment” as the midwest’s first all female bigfoot research team. Jen Kruse founded the team after receiving a suggestion from cryptozoologist, Loren Coleman, who shared his idea that the recipe to success for interacting with bigfoot would be to send women into the woods without men, dogs or guns. 


She-Squatchers isn’t just women in the woods, they are psychic women, utilizing their extra senses while looking for bigfoot.  Team leader, Jen Kruse is a missing persons psychic medium and remote viewer. 

Her teammates Jena Grover & Tammy Treichel are also gifted intuitives as well as adventurous woodswomen! Together they have had some amazing, sometimes scary experiences, collecting evidence along the way.  The team is based primarily out of Minnesota, but have literally been traveling from coast to coast sharing what they have found. 

4:30 p.m. – ShBoom Acapella Quartet

5 p.m. – Costume and Calling Contest Winners Announced

5:45 p.m. – Closing Ceremonies

%d bloggers like this: